# SDR UPS05245508

- Difficulty date: September 9, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG S-DUCT HAS A CRACKED ON INNER SKIN AT 3 O`CLOCK POS.  ON RIB NR 5 REPAIR CARRIED OUT IAW AAAE EO 2005-087-002.  UPS ENGINEERING FILE NR 727-54-20024.
